# SDR R61A2022012600060

- Difficulty date: January 12, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N741YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000653
- Aircraft time: 11,368 hours, 7,568 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Panel
- Part number: 14C0406001
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND #1 ENGINE ANTI ICE EXHAUST PANEL RIB CRACKED. #1 ENGINE ANTI ICE EXHAUST PANEL RIB REPAIRED IAW ETD2021-170-007878.
